| Model Number |
MV0520 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd smartsite¿ vialshield closed vial access device experienced occlusion.The following information was provided by the initial reporter: it was reported by the customer that the lead chemo tech was preparing medication and experienced plunger movement difficulty.
Additional Manufacturer Narrative
The manufacturing location for this product is (b)(4).This site is an oem manufacturing site.(b)(4).Device expiration date: unknown.Device manufacture date: unknown.Investigation summary: no product or photo was returned by the customer.The customer complaint of component damage could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed because the lot number is unknown.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.